# SDR AALA202010059012

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 18,229 hours, 7,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 2506
- Condition: Shorted
- Location: Emergency Lights
- Part time: 735,950 hours, 12,202 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CLASS 1 EPSU (13WL) AFT L FAULT OCCURRED DURING THE OPERATION CHECK OF THE EMERGENCY LIGHTING SYSTEM AFTER THE SCHEDULED TIME CHANGE OF THE L3 DOOR SLIDE. FAULT EAS CONFIRMED AS A SHORT CIRCUIT IN THE INTERGRAL LIGHTING OF THE L4 DOOR SLIDE WHICH WAS PREVIUOSLY REPLACED DUE TO TIME ON SEPTEMBER 28TH OF 2020. MAINTENANCE REPLACED THE L4 DOOR SLIDE PER TASK CARD 26L00025010 (AALA202010059003). REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38  DUE TO THE OUTPUT FUSE FOR PIN "T" WAS DAMAGED (AALA202010059010). DURING THE REPLACEMENT OF EMERGENCY POWER SUPPLY UNIT 13WL TECHNICANS INSTALLED 2 EMERGENCY POWER SUPPLY UNITS IN THIS LOCATION THAT CAUSED DAMAGE TO THE OUTPUT FUSE FOR PIN "T" DUE TO THE SHORT CIRCUIT STILL BEING PRESENT. BOTH UNITS WERE REMOVED FROM THE AIRCRAFT AND DEEMED UNSERVICABLE. (AALA202010059011 AND AALA202010059012)
